Alert archive / Ohio / Areal Flood Warnings in 2021
Areal Flood Warning 26, NWS Charleston, WV
NWS Charleston, WV issued this areal flood warning at Jun 22, 2021, 1:59 PM EDT for Mason County, West Virginia; Athens County, Gallia County, Meigs County, Ohio. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2021, 1:59 PM EDT (17:59 UTC)
- Expired
- Jun 23, 2021, 9:24 AM EDT
- In force
- 19 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Athens County, OH, Gallia County, OH, Meigs County, OH, Mason County, WV
The radar
The Charleston,WV radar (KRLX), 95 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.0 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1289 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -109 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
735
WGUS41 KRLX 221759
FLWRLX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston WV
159 PM EDT Tue Jun 22 2021
OHC009-053-105-WVC053-230000-
/O.NEW.KRLX.FA.W.0026.210622T1759Z-210623T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Athens OH-Gallia OH-Meigs OH-Mason WV-
159 PM EDT Tue Jun 22 2021
The National Weather Service in Charleston has issued a
* Flood Warning for...
Southeastern Athens County in southeastern Ohio...
Northeastern Gallia County in southeastern Ohio...
Meigs County in southeastern Ohio...
North Central Mason County in western West Virginia...
* Until 800 PM EDT Tuesday.
* At 159 PM EDT, Several roads across the warned area remain closed
due to high water. In addition, minor flooding is developing along
the Shade River near Chester as it continues to slowly rise. This
will affect mainly low lying areas along the Shade River, and
Sugar Run Creek Bridge, which becomes flooded 200 feet downstream
from the Oak Hill Road and Shade River Bridge.
* Some locations that will experience flooding include...
Pomeroy, Albany, Racine, Coolville, Rutland, Forked Run State
Park, New Haven, Mason, Tuppers Plains, Middleport, Chester,
Syracuse, Hartford City, Cheshire, Darwin, Harrisonville, Lakin,
Kyger, Dexter and Dyesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely. You may
also report severe weather by posting your report to the Charleston
West Virginia National Weather Service Facebook Page, or by using
the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3932 8184 3930 8184 3930 8182 3927 8182
3927 8172 3922 8173 3919 8174 3918 8176
3915 8174 3910 8175 3908 8177 3908 8181
3905 8180 3902 8177 3896 8178 3894 8218
3919 8230
$$
SL5 follow-up statements
782
WGUS81 KRLX 221839
FLSRLX
Flood Statement
National Weather Service Charleston WV
239 PM EDT Tue Jun 22 2021
OHC009-221849-
/O.CAN.KRLX.FA.W.0026.000000T0000Z-210623T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Athens OH-
239 PM EDT Tue Jun 22 2021
...FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN ATHENS COUNTY...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
LAT...LON 3919 8230 3920 8225 3918 8176 3915 8174
3910 8175 3908 8177 3908 8181 3905 8181
3902 8177 3896 8178 3894 8218
$$
OHC053-105-WVC053-230000-
/O.CON.KRLX.FA.W.0026.000000T0000Z-210623T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gallia OH-Meigs OH-Mason WV-
239 PM EDT Tue Jun 22 2021
...FLOOD WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR
NORTHEASTERN GALLIA, MEIGS AND NORTH CENTRAL MASON COUNTIES...
At 239 PM EDT, Several roads across the warned area remain closed
due to high water. In addition, minor flooding is developing along
the Shade River near Chester as it continues to slowly rise. This
will affect mainly low lying areas along the Shade River, and
Sugar Run Creek Bridge, which becomes flooded 200 feet downstream
from the Oak Hill Road and Shade River Bridge.
Some locations that will experience flooding include...
Pomeroy, Racine, Rutland, Forked Run State Park, New Haven, Mason,
Tuppers Plains, Middleport, Chester, Syracuse, Hartford City,
Cheshire, Darwin, Harrisonville, Lakin, Kyger, Dexter, Dyesville,
Carpenter and Portland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely. You may
also report severe weather by posting your report to the Charleston
West Virginia National Weather Service Facebook Page, or by using
the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3919 8230 3920 8225 3918 8176 3915 8174
3910 8175 3908 8177 3908 8181 3905 8181
3902 8177 3896 8178 3894 8218
$$
SL002
WGUS81 KRLX 222157
FLSRLX
Flood Statement
National Weather Service Charleston WV
557 PM EDT Tue Jun 22 2021
OHC053-WVC053-222207-
/O.CAN.KRLX.FA.W.0026.000000T0000Z-210623T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gallia OH-Mason WV-
557 PM EDT Tue Jun 22 2021
...FLOOD WARNING IS CANCELLED FOR NORTHEASTERN GALLIA AND NORTH
CENTRAL MASON COUNTIES...
Water is receding, so the flood warning is being cancelled.
Motorists should continue to exercise caution and be prepared for
water or debris on roadways. Please continue to heed remaining road
closures.
LAT...LON 3919 8230 3920 8225 3918 8183 3915 8184
3912 8183 3908 8181 3905 8181 3904 8180
3903 8183 3902 8187 3903 8197 3903 8200
3903 8202 3902 8204 3900 8205 3901 8221
$$
OHC105-230000-
/O.CON.KRLX.FA.W.0026.000000T0000Z-210623T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Meigs OH-
557 PM EDT Tue Jun 22 2021
...FLOOD WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR
MEIGS COUNTY...
At 557 PM EDT, gauge reports indicated that lower portions of the
Shade River continue to rise after receiving between 2 and 5 inches
of rain on Monday.
Some locations that will experience flooding include...
Pomeroy, Rutland, Mason, Tuppers Plains, Middleport, Chester,
Darwin, Harrisonville, Dexter, Dyesville and Carpenter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely. You may
also report severe weather by posting your report to the Charleston
West Virginia National Weather Service Facebook Page, or by using
the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3919 8230 3920 8225 3918 8183 3915 8184
3912 8183 3908 8181 3905 8181 3904 8180
3903 8183 3902 8187 3903 8197 3903 8200
3903 8202 3902 8204 3900 8205 3901 8221
$$
RPY989
WGUS41 KRLX 222305
FLWRLX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston WV
705 PM EDT Tue Jun 22 2021
OHC105-231400-
/O.EXT.KRLX.FA.W.0026.000000T0000Z-210623T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Meigs OH-
705 PM EDT Tue Jun 22 2021
The National Weather Service in Charleston has extended the
* Flood Warning for...
Meigs County in southeastern Ohio...
* Until 1000 AM EDT Wednesday.
* At 705 PM EDT, gauge reports indicated that lower portions of the
Shade River are in flood and continue to rise after receiving
between 2 and 5 inches of rain on Monday.
* Some locations that will experience flooding include...
Pomeroy, Rutland, Mason, Tuppers Plains, Middleport, Chester,
Darwin, Harrisonville, Dexter, Dyesville and Carpenter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely. You may
also report severe weather by posting your report to the Charleston
West Virginia National Weather Service Facebook Page, or by using
the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3919 8230 3920 8225 3918 8183 3915 8184
3912 8183 3908 8181 3905 8181 3904 8180
3903 8183 3902 8187 3903 8197 3903 8200
3903 8202 3902 8204 3900 8205 3901 8221
$$
RPY392
WGUS81 KRLX 230158
FLSRLX
Flood Statement
National Weather Service Charleston WV
958 PM EDT Tue Jun 22 2021
OHC105-231400-
/O.CON.KRLX.FA.W.0026.000000T0000Z-210623T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Meigs OH-
958 PM EDT Tue Jun 22 2021
...FLOOD WARNING REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY FOR
MEIGS COUNTY...
At 958 PM EDT, gauge reports indicated that lower portions of the
Shade River are in flood and continue to rise after receiving
between 2 and 5 inches of rain on Monday.
Some locations that will experience flooding include...
Pomeroy, Rutland, Mason, Tuppers Plains, Middleport, Chester,
Darwin, Harrisonville, Dexter, Dyesville and Carpenter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely. You may
also report severe weather by posting your report to the Charleston
West Virginia National Weather Service Facebook Page, or by using
the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3919 8230 3920 8225 3918 8183 3915 8184
3912 8183 3908 8181 3905 8181 3904 8180
3903 8183 3902 8187 3903 8197 3903 8200
3903 8202 3902 8204 3900 8205 3901 8221
$$
RPY502
WGUS81 KRLX 231324
FLSRLX
Flood Statement
National Weather Service Charleston WV
924 AM EDT Wed Jun 23 2021
OHC105-231334-
/O.CAN.KRLX.FA.W.0026.000000T0000Z-210623T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Meigs OH-
924 AM EDT Wed Jun 23 2021
...FLOOD WARNING IS CANCELLED FOR MEIGS COUNTY...
Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3919 8230 3920 8225 3918 8183 3915 8184
3912 8183 3908 8181 3905 8181 3904 8180
3903 8183 3902 8187 3903 8197 3903 8200
3903 8202 3902 8204 3900 8205 3901 8221
$$
SLWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this areal flood warning went out at Jun 22, 12:00 PM EDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jun 22, 12:00 PM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 1200 PM EDT Tue Jun 22 2021 .SYNOPSIS... Cold front exits east this morning taking the rain with it. Dry with high pressure through the middle of the week. Wet weather returns for next weekend. && .NEAR TERM /THROUGH TONIGHT/... As of 1028 AM Tuesday... The final edge of precipitation is now exiting the eastern portions of the CWA and drier air is quickly filtering into the area as surface high pressure in the mid Mississippi Valley builds in. Thus, only made some final tweaks to PoPs to reflect latest radar trends, but forecast is mainly on track this morning. As of 545 AM Tuesday... Lingered western edge of PoPs about an hour longer than the previous forecast, should see synoptic forcing move completely out of the region by 11 AM this morning with only a few showers remaining in the mountains by that time. Otherwise, forecast was on track. As of 145 AM Tuesday... Strong synoptic ascent associated with right rear quadrant of an exiting 125KT jet atop a still rather moist column with precipitable water values up to 1.7 inches will continue to squeeze out mainly light rain through daybreak. Additional accumulations in this stratiform region are expected to be generally a tenth to a quarter of an inch. Closer to the slow moving cold front oriented NE-SW from near CKB to just south of JKL, more vigorous showers producing localized amounts up to an additional inch of rain and perhaps a rumble of thunder will be possible before the front exits east around daybreak. Drier and cooler air will filter in through the day under northwesterly flow with highs in the upper 60s to lower 70s across the lowlands and mid 50s to lower 60s in the mountains. A rather shallow dome of cooler air coupled with strong late June sunshine could yield a few shallow (inversion around 4kft agl) and very light showers this afternoon, but will keep a dry forecast for now with any measurable accumulations unlikely. With clear skies, light winds, and moist ground conditions at least patchy valley fog is expected for Wednesday morning, especially across the north where a significant swath of rain fell yesterday.. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... As of 214 AM Tuesday... Surface high pressure centered over our area will be in control during the short term period, with dry conditions and gradually warming temperatures as we head towards the end of the week. Temperatures Wednesday will generally be in the 70s, but about 10 degrees warmer on Thursday and Friday. && .LONG TERM /FRIDAY THROUGH MONDAY/... As of 1155 AM Tuesday... Much of the precipitation should hold off across the area on Friday, but it will be hot and humid, with deepening southerly flow across the area, out ahead of an upper shortwave and surface low that will move into the Great Lakes region. Area will remain in an unstable airmass over the weekend, as upper trough continues to remain to the west, with periods of showers and thunderstorms due to heating and from several waves of low pressure that will move northeast along a frontal boundary positioned to our west. && .AVIATION /16Z TUESDAY THROUGH SATURDAY/... As of 600 AM Tuesday... Strong synoptic lift associated with a departing jet streak exits our eastern counties by 15Z taking the steady rain with it. Except in the mountains, where IFR ceilings may linger into midday, OVC VFR conditions at the onset of this TAF period quickly give way to mainly clear skies from west to east as drier air builds into the region. Winds generally northwesterly 5-10KTs with occasional gusts into the teens this afternoon, becoming light overnight. At least patchy valley fog, especially in the mountains, is likely overnight tonight. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY... FORECAST CONFIDENCE: High. ALTERNATE SCENARIOS: Timing of precipitation ending and improving sky conditions may vary by an hour or so. More fog than is currently in the forecast could develop tonight. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 16 17 18 19 20 21 22 23 00 01 02 03 EDT 1HRLY 12 13 14 15 16 17 18 19 20 21 22 23 CRW CONSISTENCY H L H H H H H H H H H H HTS CONSISTENCY M H H H H H H H H H H H BKW CONSISTENCY H H M H H H H H H H H H EKN CONSISTENCY H H H H H H H H H H H H PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY H H M H H H H H H H H H AFTER 18Z WEDNESDAY... No widespread IFR currently expected. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...ARJ/JP NEAR TERM...JP/RG SHORT TERM...ARJ LONG TERM...SL AVIATION...JP
Hazardous weather outlook, Jun 22, 4:15 AM EDT, 9 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 415 AM EDT Tue Jun 22 2021 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>034-039-040-515>526-230815- Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne- Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha- Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton- Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour- Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- 415 AM EDT Tue Jun 22 2021 This Hazardous Weather Outlook is for northeast Kentucky, southeast Ohio, southwest Virginia and much of West Virginia. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 22, 10:27 AM EDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1027 AM EDT TUE JUN 22 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM FLASH FLOOD 5 W ALBANY 39.23N 82.29W
06/21/2021 VINTON OH DEPT OF HIGHWAYS
CORRECTS PREVIOUS FLOOD REPORT FROM 5 W
ALBANY. FLASH FLOODING AFFECTED STATE ROUTE
50 EAST OF THE ROUTE 356 INTERSECTION.
&&
ABELocal storm report, Jun 22, 10:34 AM EDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1034 AM EDT TUE JUN 22 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD 3 NNW WILKESVILLE 39.11N 82.35W
06/21/2021 VINTON OH DEPT OF HIGHWAYS
STATE ROUTE 160 AFFECTED BY FLASH FLOODING
IN THREE DIFFERENT LOCATIONS. ALSO STATE
ROUTE 124 RESTRICTED FOR A TIME DUE TO FLASH
FLOODING.
0115 PM TSTM WND DMG 1 NW ELKVIEW 38.44N 81.48W
06/21/2021 KANAWHA WV DEPT OF HIGHWAYS
TREE DOWN ON US 119.
0320 PM TSTM WND DMG 2 SW LAKE HOPE STATE PA 39.31N 82.37W
06/21/2021 VINTON OH DEPT OF HIGHWAYS
TREES DOWN ON STATE ROUTE 238 NORTH OF
ZALESKI.
0355 PM TSTM WND DMG 3 E WELLSTON 39.12N 82.49W
06/21/2021 JACKSON OH DEPT OF HIGHWAYS
TREES DOWN ON BUCKEYE FURNACE ROAD AND
RAYSVILLE ROAD IN NORTHEAST PART OF COUNTY.
0415 PM TSTM WND DMG 8 W OAK HILL 38.89N 82.72W
06/21/2021 JACKSON OH DEPT OF HIGHWAYS
TREES DOWN ON ROUTE 279 AND 139.
0425 PM TSTM WND DMG WILKESVILLE 39.08N 82.32W
06/21/2021 VINTON OH DEPT OF HIGHWAYS
TREES DOWN IN THE WILKESVILLE COMMUNITY.
&&
ABELocal storm report, Jun 22, 10:54 AM EDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1054 AM EDT TUE JUN 22 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG 4 W MARIETTA 39.42N 81.53W
06/21/2021 WASHINGTON OH DEPT OF HIGHWAYS
TREES DOWN ON STATE ROUTE 550.
0430 PM TSTM WND DMG 10 E MARIETTA 39.44N 81.26W
06/21/2021 WASHINGTON OH DEPT OF HIGHWAYS
TREES DOWN ON BEAR RUN ROAD, COUNTY ROAD 12
AND COUNTY ROAD 14.
&&
ABELocal storm report, Jun 22, 12:16 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1216 PM EDT TUE JUN 22 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG 6 NNE POMEROY 39.12N 82.00W
06/21/2021 MEIGS OH EMERGENCY MNGR
TREES DOWN ON KINGSBURY ROAD.
0500 PM TSTM WND DMG 3 ENE PENNSBORO 39.30N 80.93W
06/21/2021 RITCHIE WV DEPT OF HIGHWAYS
TREES DOWN ON BUNNELS RUN, BURTON RUN ROAD
AND HORNER RUN.
0505 PM TSTM WND DMG 1 E ELIZABETH 39.07N 81.38W
06/21/2021 WIRT WV DEPT OF HIGHWAYS
TREES DOWN ON ROUTE 53 AND NEWARK ROAD.
0515 PM TSTM WND DMG 5 ESE MINERALWELLS 39.15N 81.42W
06/21/2021 WOOD WV DEPT OF HIGHWAYS
LARGE LIMBS DOWN ON ROUTE 47 NEAR WIRT CO
LINE AND TREES DOWN ON ROUTE 50.
0520 PM TSTM WND DMG 1 ENE HARRISVILLE 39.22N 81.03W
06/21/2021 RITCHIE WV DEPT OF HIGHWAYS
TREES DOWN ON BEAR WALLOW ROAD AND ROCK CAMP
ROAD.
&&
ABEThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 9:22 PM EDT | Areal Flood Warning | RLX | Jackson, Mason, Pleasants, Ritchie, Wirt, Wood | 17 hr |
Nearby
Areal Flood Warnings in Ohio, 2021Areal Flood Warnings in West Virginia, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.